# SDR IPXA3578759

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N373034
- Condition: Dented
- Location: Bs 1947.5 Lbl10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BS 1947.5, LBL 10.  REPAIRED SKIN IAW EO B757-5330-51013-A.
